Volume 34, Number 5
Previous Issue Next Issue

Tao Tang & Jiang Yang

10.4208/jcm.1603-m2014-0017

J. Comp. Math., 34 (2016), pp. 451-461.

Preview Purchase PDF Citation 15 1130 Abstract

Fuqiang Lu, Zhiyao Song & Zhuo Zhang

10.4208/jcm.1603-m2014-0193

J. Comp. Math., 34 (2016), pp. 462-478.

Preview Purchase PDF Citation 4 944 Abstract

Haochen Li, Yushun Wang & Mengzhao Qin

10.4208/jcm.1601-m2015-0265

J. Comp. Math., 34 (2016), pp. 479-498.

Preview Purchase PDF Citation 2 969 Abstract

Xiaolu Su, Xiufang Feng & Zhilin Li

10.4208/jcm.1604-m2015-0290

J. Comp. Math., 34 (2016), pp. 499-510.

Preview Purchase PDF Citation 1 920 Abstract

Mahboub Baccouch

10.4208/jcm.1603-m2015-0317

J. Comp. Math., 34 (2016), pp. 511-531.

Preview Purchase PDF Citation 1 938 Abstract

Qian Zhang & Ran Zhang

10.4208/jcm.1604-m2015-0413

J. Comp. Math., 34 (2016), pp. 532-548.

Preview Purchase PDF Citation 4 998 Abstract

Gang Chen, Minfu Feng & Xiaoping Xie

10.4208/jcm.1604-m2015-0447

J. Comp. Math., 34 (2016), pp. 549-572.

Preview Purchase PDF Citation 5 968 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80